# SDR DL72W954568

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: S106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, MTC FOUND EMERGENCY LIGHT ABOVE AFT RIGHT SERVICE DOOR WOULD NOT TEST.  REPLACED BATTERIES, NOW OPERATION IS NORMAL.
